# SDR 99ZZZX1350

- Difficulty date: February 15, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N500DC
- Make and model: Hughes 369D
- Aircraft serial: 290456D
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 369D2161361
- Condition: Damaged
- Location: Tail Rotor
- Part time: 4,761 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLADE HAS VOID AND LIFTED ABRASION STRIP.  REMOVED AND REPLACED.
